Alert archive / Illinois / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 121, NWS Lincoln, IL

August 3, 2022Clay County, Effingham County, Jasper County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 3, 2022, 7:00 PM CDT for Clay County, Effingham County, Jasper County, Illinois. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2022, 7:00 PM CDT (00:00 UTC)
Expired
Aug 3, 2022, 7:45 PM CDT
In force
45 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, IL, Effingham County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 87 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 7:23 PM CDTTSTM WND DMG1 Wsw Louisville, ILTREE KNOCKED DOWN A COUPLE POLES WEST OF LOUISVILLE ON KINMUNDY RD. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 1:51 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2022-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1198 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2022-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1198 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

266 
WUUS53 KILX 040000
SVRILX
ILC025-049-079-040045-
/O.NEW.KILX.SV.W.0121.220804T0000Z-220804T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
700 PM CDT Wed Aug 3 2022

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Western Jasper County in southeastern Illinois...
  Clay County in south central Illinois...
  Southeastern Effingham County in south central Illinois...

* Until 745 PM CDT.

* At 659 PM CDT, severe thunderstorms were located along a line
  extending from Watson to near Iola to Salem, moving east at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Iola around 705 PM CDT.
  Louisville and Dieterich around 715 PM CDT.

Other locations in the path of these severe thunderstorms include
Flora, Bible Grove, Wheeler, Xenia, Sailor Springs, Bogota, Ingraham
and Clay City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3861 8847 3861 8869 3882 8870 3893 8857
      3916 8845 3909 8818 3886 8826 3860 8838
      3860 8847
TIME...MOT...LOC 2359Z 282DEG 28KT 3904 8854 3880 8867 3861 8897 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Deubelbeiss
2 follow-up statements
992 
WWUS53 KILX 040022
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
722 PM CDT Wed Aug 3 2022

ILC025-049-079-040045-
/O.CON.KILX.SV.W.0121.000000T0000Z-220804T0045Z/
Jasper-Clay-Effingham-
722 PM CDT Wed Aug 3 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WESTERN JASPER...CLAY AND SOUTHEASTERN EFFINGHAM COUNTIES...

At 721 PM CDT, severe thunderstorms were located along a line
extending from near Wheeler to near Louisville to near Helm, moving
east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Flora, Dieterich, Bible Grove, Wheeler, Clay City, Sailor Springs, 
  Bogota and Ingraham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3861 8847 3861 8869 3877 8869 3888 8854
      3916 8845 3909 8818 3886 8826 3860 8838
      3860 8847
TIME...MOT...LOC 0021Z 282DEG 28KT 3901 8834 3877 8847 3858 8877 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Deubelbeiss
894 
WWUS53 KILX 040044
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
744 PM CDT Wed Aug 3 2022

ILC025-049-079-040054-
/O.EXP.KILX.SV.W.0121.000000T0000Z-220804T0045Z/
Jasper-Clay-Effingham-
744 PM CDT Wed Aug 3 2022

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN JASPER...CLAY AND
SOUTHEASTERN EFFINGHAM COUNTIES WILL EXPIRE AT 745 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central and southeastern Illinois.

LAT...LON 3861 8847 3861 8869 3877 8869 3888 8854
      3916 8845 3909 8818 3886 8826 3860 8838
      3860 8847
TIME...MOT...LOC 0044Z 282DEG 28KT 3898 8814 3874 8827 3855 8857 

$$

Deubelbeiss

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 6:46 PM CDT, 14 minutes earlier.

Area forecast discussion, Aug 3, 6:46 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
646 PM CDT Wed Aug 3 2022

.SYNOPSIS...
Issued at 634 PM CDT Wed Aug 3 2022

A line of strong to severe thunderstorms will continue to track
southeastward across the I-70 corridor early this evening...producing
frequent lightning, torrential downpours, and gusty winds. The
storms will gradually weaken and shift further southward toward
midnight. Meanwhile further north across the remainder of central
Illinois, a mostly cloudy and humid night will be in store with a
few showers and thunderstorms re-developing.

&&

.SHORT TERM...(This evening through Thursday)
ISSUED AT 245 PM CDT Wed Aug 3 2022

A couple rounds of strong to severe storms and potential for heavy
rain resulting in flash flooding round out the primary concerns in
the near term. This afternoon, a cold front stretches from
northern WI southwest across central IA and into KS. Storms have
redeveloped in response to an MCV/outflow boundary emanating from
IA within an unstable prefrontal air mass characterized by
moderately strong instability with MLCAPE values in excess of 3500
J/kg and weak but increasing shear values. Storms may initially
pose a pulse severe threat with lack of stronger deep layer shear
limiting storm organization. Deep layer shear values are progged
to increase to around 25-30 kt late this afternoon into the
evening in response to an increase in wind speeds aloft as the
upper jet digs into portions of the Great Lakes region. A second
line of storms is expected to develop over portions of central
Illinois late this afternoon and evening as H5 trough digs into
the Great Lakes and Mid Mississippi Valley. The severe threat
appears most notable with this second wave with better deep layer
shear in place. In addition, any outflow boundaries from round one
of storms laying out east to west may serve as the focus for a
narrow but enhanced severe threat for any storms riding along the
boundary. A low but non-zero tornado threat may materialize if
this scenario pans out, but modest deep layer shear values today
will keep the overall tornado threat in check.

This evening, expect a modest uptick in mid level southwest flow,
especially over MO, which will continue to feed high theta-e air
into ongoing storms. Corfidi vectors will remain light and become
oriented out of the N/NNE this evening as the low level jet
develops increasing the threat for back-building thunderstorms and
heavy rainfall. 12Z HREF has trended wetter in terms of QPF this
evening and overnight with LPMM showing a broadening footprint of
QPF values in excess of 2 inches and some pockets now in excess of
5 inches of rainfall. Mean QPF from the HREF shows a broad swath
of 0.5 to 1.5 inches between the Illinois River and I-57 corridor
with some pockets over 1.5 to 2.0 inches. 3-hour flash flood
guidance generally falls between 2.0 and 3.0 inches except for
areas near and south of I-70 where only 1.0-1.5 inches of rain is
needed for flash flooding. A Flash Flood Watch has been issued for
portions of central Illinois, roughly I-55 to I-57 but also
including Morgan and Scott counties.

.LONG TERM...(Thursday night through Wednesday)
ISSUED AT 245 PM CDT Wed Aug 3 2022

Frontal boundary will be stalled over the southern half of
Illinois Friday and will serve as the primary focus for storm
development Friday afternoon as conditions become unstable and
weakly capped. There remains some uncertainty on the placement of
the front and PoPs reflect this with the highest values across the
south half of the state but favoring dry north of I-72 where mid
level height rises begin to build across the region.

By Saturday, there is higher confidence that the front will settle
to out south while upper ridge builds back across portions of the
mid Mississippi River Valley. Mid level southwest flow will
overspread the region allowing heat to build back into the
forecast. Temperatures will reach into the upper 80s to 90s across
central Illinois while dew points continue to run in the 70s.
This pattern continues into the day Sunday. Heat Index values will
peak in the 100-105 degree range each day this weekend.

For the first half of next week, upper ridge is expected to shift
to our east while a flat trough moves into portions of the Great
Lakes. A trailing attendant cold front will settle over portions
of central Illinois Monday. The front will slowly settle south to
the Ohio River Valley Tuesday or Wednesday with daily chances for
showers and storms near the front. Behind the front, temperatures
will moderate closer to normal or fall slightly below normal while
precip chances diminish.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 646 PM CDT Wed Aug 3 2022

Line of convection has dropped well south of the central Illinois
terminals early this evening: however, several CAMs are suggesting
scattered shower/storm development further north as the evening
progresses. Based on the lack of surface-based instability and
questions regarding the exact areal coverage, have opted to only
include VCSH at all sites except KPIA after 05z/06z. Forecast
soundings show ceilings lowering to MVFR overnight and lingering
through at least mid-morning before gradually mixing to low VFR by
midday Thursday. Will also need to keep an eye on visbys as ample
boundary layer moisture from the rain earlier today may lead to
fog development. All models suggest at least minor visby
reductions with the RAP hinting at the potential for dense fog.
Given expected cloud cover, do not think fog will become dense,
but have reduced visbys to 2-3 miles late tonight into early
Thursday morning accordingly.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday morning for ILZ061>063-066>068-
071>073.

Heat Advisory until 7 PM CDT this evening for ILZ062-063-066>068-
071>073.

&&

SYNOPSIS...Barnes
SHORT TERM...Deubelbeiss
LONG TERM...Deubelbeiss
AVIATION...Barnes
Hazardous weather outlook, Aug 3, 3:05 PM CDT, 3 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
305 PM CDT Wed Aug 3 2022

ILZ027>031-036-037-040-041-047-042015-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason-
Cass-
305 PM CDT Wed Aug 3 2022

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...Tonight.

Scattered showers and thunderstorms are possible this evening and
overnight. The risk for severe storms appears low at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heat and humidity will build back across the region this weekend.
Heat Index values are expected to top out around 100 degrees Saturday
and Sunday.

Additional thunderstorms are possible Sunday afternoon through
Sunday night. Severe weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

ILZ038-042>046-048>057-061>063-066-067-071-042015-
McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Menard-Scott-Morgan-
Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-Effingham-Jasper-Clay-
305 PM CDT Wed Aug 3 2022

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...Tonight.

A couple rounds of storms are possible this afternoon through
tonight. Some of these storms could be severe with damaging winds,
hail, and heavy rain being the primary hazards.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heat and humidity will build back across the region this weekend.
Heat Index values are expected to top out around 100 to 105 degrees
Saturday and Sunday.

Additional thunderstorms are possible Thursday into Thursday
evening, as well as Sunday afternoon through Sunday night. Severe
weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and tonight.

ILZ068-072-073-042015-
Crawford-Richland-Lawrence-
305 PM CDT Wed Aug 3 2022

This Hazardous Weather Outlook is for southeast Illinois.

.DAY ONE...Tonight.

Thunderstorms are possible this evening and tonight. Some of these
storms could produce locally heavy rain but the overall threat for
severe storms is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heat and humidity will build back across the region this weekend.
Heat Index values are expected to top out around 100 to 105 degrees
Saturday and Sunday.

Additional thunderstorms are possible Thursday into Thursday
evening, as well as Sunday afternoon through Sunday night. Severe
weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

Deubelbeiss

In the hours before

Local storm report, Aug 3, 4:50 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
450 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     3 SW BISMARCK           40.23N 87.65W
08/03/2022  M55 MPH          VERMILION          IL   EMERGENCY MNGR

0405 PM     TSTM WND DMG     HOOPESTON               40.47N 87.67W
08/03/2022                   VERMILION          IL   EMERGENCY MNGR

            POWER LINE DOWN ON WEST MAIN ST. TIME
            ESTIMATED.

&&
Special weather statement, Aug 3, 4:57 PM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Lincoln IL
457 PM CDT Wed Aug 3 2022

ILZ045-046-054>057-061-032300-
Douglas-Coles-Vermilion-Moultrie-Shelby-Champaign-Edgar-
457 PM CDT Wed Aug 3 2022

...Strong thunderstorms will impact portions of northern Coles,
northwestern Edgar, southeastern Moultrie, northeastern Shelby,
Vermilion, southeastern Champaign and Douglas Counties through 600 PM
CDT...

At 457 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Covington to Sidell to near Cooks Mill.
Movement was east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Sidell around 500 PM CDT.

Other locations in the path of these storms include Georgetown,
Chrisman, Ridge Farm, Rardin, Oakland, Kansas and Ashmore.

This includes the following highways...
 Interstate 57 between mile markers 193 and 217.
 Interstate 74 between mile markers 199 and 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and east central Illinois.

&&

LAT...LON 3952 8792 3952 8872 4000 8811 4034 8762
      4033 8753 3987 8753
TIME...MOT...LOC 2157Z 282DEG 14KT 4018 8746 3994 8781 3961 8840

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

NMB
Local storm report, Aug 3, 4:58 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
458 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     2 ESE DECATUR           39.83N 88.92W
08/03/2022                   MACON              IL   NEWSPAPER

            TREE AND POWER LINE DOWN NEAR DECATUR
            AIRPORT. TIME ESTIMATED.

&&
Local storm report, Aug 3, 5:17 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
517 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     3 SW BISMARCK           40.23N 87.65W
08/03/2022  M55 MPH          VERMILION          IL   EMERGENCY MNGR

0359 PM     TSTM WND GST     DECATUR AIRPORT         39.83N 88.86W
08/03/2022  M61 MPH          MACON              IL   ASOS

0405 PM     TSTM WND DMG     HOOPESTON               40.47N 87.67W
08/03/2022                   VERMILION          IL   EMERGENCY MNGR

            POWER LINE DOWN ON WEST MAIN ST. TIME
            ESTIMATED.

0400 PM     TSTM WND DMG     2 ESE DECATUR           39.83N 88.92W
08/03/2022                   MACON              IL   NEWSPAPER

            TREE AND POWER LINE DOWN NEAR DECATUR
            AIRPORT. TIME ESTIMATED.

0430 PM     HEAVY RAIN       MOUNT ZION              39.78N 88.87W
08/03/2022  M1.70 INCH       MACON              IL   TRAINED SPOTTER

0400 PM     HEAVY RAIN       4 S BONDVILLE           40.05N 88.37W
08/03/2022  M1.42 INCH       CHAMPAIGN          IL   MESONET

            MESONET STATION BNDI2 UI BONDVILLE CHAMPAIGN
            9 SW IL US.

&&
Special weather statement, Aug 3, 5:53 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Lincoln IL
553 PM CDT Wed Aug 3 2022

ILZ054-056-057-061>063-066-032345-
Coles-Effingham-Clark-Moultrie-Shelby-Cumberland-Edgar-
553 PM CDT Wed Aug 3 2022

...Strong thunderstorms will impact portions of Coles, southwestern
Edgar, southeastern Moultrie, northwestern Clark, southeastern
Shelby, western Cumberland and northern Effingham Counties through
645 PM CDT...

At 553 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Humboldt to near Neoga to near Beecher
City. Movement was east at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Charleston and Lerna around 610 PM CDT.

Other locations in the path of these storms include Janesville,
Toledo and Ashmore.

This includes the following highways...
 Interstate 57 between mile markers 159 and 196.
 Interstate 70 between mile markers 92 and 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central, central and east central Illinois.

&&

LAT...LON 3928 8820 3910 8858 3916 8881 3922 8881
      3922 8894 3958 8846 3958 8796 3951 8796
TIME...MOT...LOC 2253Z 277DEG 11KT 3954 8827 3932 8837 3919 8872

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

NMB
Local storm report, Aug 3, 5:57 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
557 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     FLOOD            1 WNW MATTOON           39.48N 88.38W
08/03/2022                   COLES              IL   PUBLIC

            4-5 INCHES OF STANDING WATER ON CHARLESTON
            AVE NEAR 21ST ST.

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 7:28 PM CDTFlash Flood WarningILXClay, Effingham, Jasper, Lawrence, Richland3 hr
Aug 3, 10:30 PM CDTAreal Flood WarningILXEffingham3 hr
Aug 3, 10:36 PM CDTAreal Flood WarningILXShelby2 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.